What Happens When You Stop Taking Lexapro?. Part of the series: Drug Addiction & Information. One of the major side effects that occurs when a person suddenly stops taking Lexapro is something called brain shivers, or brain zaps, which cause a feeling of an acute panic attack. Discontinue Lexapro slowly and under the supervision of a doctor with advice from a licensed mental health counselor in this free video on antidepressants. Read more: http://www.ehow.com/video_4756527_what-happens-stop-taking-lexapro.html
It will take maybe 3 years to feel "normal" again. While on Lexapro you'll feel like an emotionless zombie. After you stop taking it you should start to feel emotions like joy, anger, anxiety, excitement, etc. come back into your spectrum, whereas on Lexapro you will only feel content with small degrees of "happiness" or "annoyance", and even those are muted. Your dating life should improve on Lexapro because women are attracted to mystery and your lack of emotion entices them, or maybe it's your zombie confidence. I dunno. That's what happened to me though. Your content emotionless behavior turns chicks on.
UPDATE: I've been feeling dizzy, nauseous, upset stomach. Mentally I've been a bit stressful but that's because I have financial issues atm. Anxiety is not as bad as you thought it would be. I don't want to be the reason someone doesn't take them but personally I feel better without them. I legit feel normal. And brain zaps come and go along with slight vertigo!
Hi. I just started lexapro 1 wk ago and dosed up to 5mg now. I feel like a normal person, happy, no depression or fears. Im concerned how I will come off of these in 6months as Dr said id be taking them. I felt great at 2.5 mg so maybe just stick with that i guess..i dont want to lose memory lol.
after destroying my memory with Lexapro because that is what happens if your on it long term it took me years literally years of working very hard to get my memory back and I'm still not a hundred percent there please do not do Lexapro please do not do any of their serotonin uptake Inhibitors they're not telling you the truth about them
gardensofthegods I've been taking lexapro for a year now...and this is how I feel... I started to have problems remembering what I just said...little tasks are starting to feel difficult in a certain way...is hard to explain..
the way it works it depletes the natural serotonin in your brain till eventually there's none left but they don't want you to know this you cannot possibly be normal without serotonin or dopamine and when the serotonin is gone you suffer I was in hell for months with excruciating pressure in the head physical pain and as I already stated the memory was almost totally destroyed if it wasn't for living with a family member I would have ended up homeless because you can't hold a job when you have no memory
and they don't tell you the truth about Lexapro.. that it destroys your mind ... your MEMORY.
... it left me virtually dysfunctional for quite some time because when you have no memory you have no life... I could not even remember how to reboot the computer and got everybody mad at me when I had to keep asking them over and over again and they would get mad and say I told you to write it down and put the paper under the keyboard and I would tell them I did put it under the keyboard but it's not there now... I can't remember what happened to it.
Lexapro is very dangerous ; I will tell this to anybody and it should be taken the market as many big Pharma drugs can cause permanent damage..
... they get sued for billions of dollars and it doesn't mean anything to Big Pharma because they destroy lives, they destroy organs , they destroy minds, they basically destroyed people .
when I quit this Lexapro I had the cold sweats and bad dreams. but that only lasted a couple of days. to be honest, i'm glad I quit it. not saying I feel great now, but maybe better than when I was on it. also, being on this Lexapro seemed to affect my sex drive, as in, I didn't have one anymore! who wants that??? i'm not taking this stuff anymore!
I drink cistus in order to lower withdrawal syndrome. I drink also water with lemon and zingiber I also follow this rules:
Also as a catholic, my faith is very important for me and helps me to recover.
My sisters new network of doctors just forgot to continue her Lexapro after 15 years she shut down completely. Not even knowing where the restroom in her own home was. Its been a year and a half and she's been admitted to the hospital 11 times in that year and is currently in a place that is giving her something injectable that's making her worse hallucinate this is not funny. I need a great lawyer. My sister has tried to kill herself 2 times in the past month and I just don't know what to do. They take her in and release her again for one day shes ok then back to violent now since one these quake doctors added Envaga and Lithium and valium.
I'm a new patient to my psychiatrist. She met me once and prescribed me this and my 2nd appointment isn't till next week and my prescription ran out a week ago. I already had to pharmacy request a refill and she has done NOTHING. I'm having terrible anxiety and depression episodes along with nausea and heart palpitations...What do I do?
Every single video and publication on how to get off Lexapro has to always start with a history of the drug and define what the drug is. Obviously if people are viewing how to get off it, we know what the eff it is. Just cut to the chase and tell us how to get off.
psychiatri drs are boring and
they dont have any subject to talk about but their shitty garbage useless pills and the fuckin weird thing in the subject is their arrogance and their lie hell yeh they lie more than a nigga wants to eat a bitch,s pussy. go to hell motherfuckers we dont need ya we just want to live in peace with our fuckin mentality better than psychiatri lies and full of shitty talks so called cbt.
we need pussies cause we are sex defecient not dopamin or setronin crazy shits .
Jesus Torres I haven't been yet. I stopped my meds on my own (which I know is a big NO) but I'm going back to my doc soon and I'll explain everything. today I feel normal. I've been off them for about a week and a half.